# SDR CALA2022092302476

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511eb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511 EB CONDUCTIVITY TAPE NEEDS TO BE REPAIR. REPAIR IS A MAJOR REPAIR CLEARED TO APPLY CONDUCTIVE TAPE REPAIR ACCOMPLISHED INSPECTION OF TAP APPLICATION IAW SRM 51-70-14-2R-3 .STEP 6 REMOVED DAMAGED ALUMINUM FOIL TAPE ON PANEL 511EB, REQUIRES REPAIR MADE TO PANEL 511EB, REF SRM 51-70-14-2R-3 INSPECTIONPRIOR TO PERMANENT REPAIR, REF SRM 51-70-14-2R-3 REPAIR INSPECTION COMPLETE PER REF 51-70-14-2R-3 ACCOMPLISHED REPAIR INSPECTION IAW SRM 51-70-14-2R-3
